MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN AG JUAREZ (MMJ) ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the three catheters failed pre check and one balloon leaked.Repeated each catheters precheck three times.There was no patient and user harm.Functional testing of the return device confirmed a manufacturing fault.The root cause of the observed condition was determined to be a result of a manufacturing activity.
 
Additional Manufacturer Narrative
D10 concomitant product: ef-322n, endo catheter ef-322n 16cm nasal tip (lot#24k1263jz); ef-322n, endo catheter ef-322n 16cm nasal tip (lot#24k1263jz); ef-322n, endo catheter ef-322n 16cm nasal tip (lot#25b0212jz).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the three catheters failed pre check and one balloon leaked.Repeated each catheters precheck three times.There was no patient and user harm.
 
Additional Manufacturer Narrative
Correction: b5.Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22097240
Report Number9681384-2025-00608
Device Sequence Number7372661
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public10884521809413
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Catalogue NumberEF-322N
Device Lot Number25B0212JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown